MathSciNet Relay Station
MathSciNet bibliographic data
MR980241 (90b:68033) 68Q20 (05C20 68Q25 68R10 90B10)
Di Battista, Giuseppe; Tamassia, Roberto Algorithms for plane representations of acyclic digraphs. Theoret. Comput. Sci. 61 (1988), no. 2-3, 175–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement